# SDR YENA20120820585

- Difficulty date: August 20, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- Aircraft time: 48,214 hours, 18,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 008723
- Condition: Faulty
- Location: Cabin
- Part time: 818 hours, 277 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 443 BOS-TPA, FWD EMERGENCY BATTERY POWER SUPPLY UNIT FAULT AND BATTERY FAULT.  REMOVED AND REPLACED FWD EMERGENCY POWER SUPPLY IAW AMM 33-51-38.  OPS CHECK OK.
